Discussions that mention lipitor

General Health board


Thank you ladies for being so helpful. I looked up the Erythema Multiforme and it could be it but there wasn't a lot of info in it. It did mention herpes simplex virus which he has (showed up in the viral meningitis blood work and he gets cold sores")

He does still have the rash today and it seems to really flare up with the heat and sweating then becomes less pronounced when he cools down - it's been about 95 degrees here for weeks.

He takes a lot of meds: wellbutrin, coreg, plavix and lipitor. Has been on the same for 6 yrs. He's 54 & had his 1st byass @ age 37, an angioplasty 6 yrs later & another bypass 6 yrs after that. It's 6 yrs from the last procedure so I'm kinda anxious about his health, if it follows the 6 yr thing. He had the viral meningitis 2 yrs ago - it was awful, he was sick for weeks.

This board is great. So many knowlegable people willing to help strangers.
Thanks all!:angel:

JB
[QUOTE=granny0;3657343]Thank you ladies for being so helpful. I looked up the Erythema Multiforme ... This is rare in men his age.

[QUOTE]...He takes a lot of meds: wellbutrin, coreg, plavix and lipitor. Has been on the same for 6 yrs....

Given the meds your husband is taking, it is very likely that the rash is a reaction to one of them (I would suspect lipitor). Keep in mind you can develop an allergic reaction years after taking a med....I would suggest you consult your pharmacist and doctor, keeping in mind that pharmacists may be more knowlegable than doctors when it come to allergic reactions and to side effects.

Skin complications can be deadly under certain circumstances so it is important to seek the help of medical professionals. I, personally, wouldn't try to treat a skin condition you describe, without medical help.

Bethsheba

PS I had a friend who had an allergic reaction (rash) to a blood pressure medication. It took her 3 months to clear up the rash after discontinuing the offending med...so don't assume one "missed dose" would be enough to figure out which med was causing the problems. Again, check with your pharmacist.